Pediatric TracheostomiesFor parents and caregivers of children with tracheostomies. Please limit discussion to seeking and sharing of information pertaining to tracheostomy care, medical issues, special needs, disabilities, networking and moral support.
I am slowly plugging away on my food. At a rate of 25. I am bloated and have periods of nausea. The question is-how much is too much?
The team decided to try a low dose of Narcan. The drug is typically used to counteract drug overdoses. In small doses it is supposed to help motility and not effect pain meds. I hesitantly agreed to try the Narcan. Bad reaction. My heart rate went way up to almost 160-on the vent (averages 90s). Stomach was heaving and I was retching. And I was hit with this wave of pain and horrible cramps throughout my body. Oh no this didn't effect my pain med at all. I took my big dose of IV Dilaudid and it felt like about 1/3 of that. Irritated but not irate like I would've been if the pain med hadn't eliminated those miserable cramps...I agreed to try a much smaller dose. The whole day I felt 'off'-just flat and subdued. My pain control is still messed up...So that med was a failure. Scary that a med can change your personality.